author = "Amit Hochman and Jorge Fernandez Villena and Athanasios G. Polimeridis and L. Miguel Silveira and Jacob K. White and Luca Daniel",
   title = "Reduced-Order Models for Electromagnetic Scattering Problems",
   journal = "IEEE Transactions on Antennas and Propagation",
   volume = 62,
   pages = "3150-3162",
   publisher = "IEEE",
   number = 6,
   year = 2014,
   month = jun,
   BibTexOrigem = "10100 www.Inesc-ID.pt 2019-06-24"

You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!

You might want to look the old version instead